# SDR 96FDEA00678

- Difficulty date: March 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BS 1130 FLOOR BEAM RBL 55 TO LBL 55 WL 200 AT NUTPLATE HOLES.  REPAIRED DAMAGED AREA ON BS 1130 FLOOR BEAM RBL TO LBL 55 WL 200 AT NUTPLATE HOLES PER FEDEX EA NR 7-5310-28075.
